# SDR SWAA063563

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 66,176 hours, 36,816 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65448517
- Part serial: 4836
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING NR 4 SPOILER OUTBOARD ACTUATOR HOUSING CRACKED.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
